# SDR SIMA20130512003

- Difficulty date: May 12, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 7,505 hours, 4,743 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 3659 DURING PREFLIGHT INSPECTION THE CREW REPORTED A BURNING PAPER ODOR IN THE CABIN AND AN ELECTRICAL SMELL ABOVE F/A 1 SEAT.  THE AIRCRAFT WAS RELEASED FOR FUNCTIONAL CHECK FLIGHT PURPOSES ONLY.  THE FUNCTIONAL CHECK FLIGHT WAS SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
